Tokyo Journal of Mathematics

Representation Theory of Weyl Group of Type $C_n$

Hiroshi NARUSE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 177-190.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151578

Digital Object Identifier
doi:10.3836/tjm/1270151578

Mathematical Reviews number (MathSciNet)
MR800084

Zentralblatt MATH identifier
0598.20007

Citation

NARUSE, Hiroshi. Representation Theory of Weyl Group of Type $C_n$. Tokyo J. Math. 08 (1985), no. 1, 177--190. doi:10.3836/tjm/1270151578. https://projecteuclid.org/euclid.tjm/1270151578


Export citation